# SDR ASAA2025082060724

- Difficulty date: August 20, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH TRANSITION HAS CORROSION FROM STA 500A TO STA 500I. GROUNDED - YES. REMOVED & REPLACED FWD CARGO RH TRANSITION FROM STA 500A TO STA 500I IAW B737-800 SRM 53-00-53-2R-5. W 1, O .040, R .022, L 1, D.018.
